You are logged in as an event manager. This page is cached for performance until Mon, 06 Dec 2021 15:14:06 GMT. Preview latest contents by clicking Refresh.
Logout

DL Nix

Writer
Dianna has been an aspiring member since September 2017. She hopes to capture the fantasy within this world and many others in words. 

Sessions in which DL Nix attends

Friday 17 August, 2018

Time Zone: (GMT+10:00) Sydney
7:30 AM
7:30 AM
  • Registration
  • First Floor Lobby
  • 7:30 AM - 10:00 AM  | 2 hours 30 minutes
9:00 AM
9:00 AM
  • Welcome
  • TBC
  • 9:00 AM - 9:15 AM  | 15 minutes
9:15 AM
9:15 AM
10:30 AM
10:30 AM
3:00 PM
3:00 PM
3:30 PM
3:30 PM
  • Registration
  • First Floor Lobby
  • 3:30 PM - 8:00 PM  | 4 hours 30 minutes
5:00 PM
5:00 PM
7:30 PM
7:30 PM

Saturday 18 August, 2018

Time Zone: (GMT+10:00) Sydney
7:30 AM
7:30 AM
8:30 AM
8:30 AM
8:45 AM
8:45 AM
10:00 AM
10:00 AM
10:15 AM
10:15 AM
10:45 AM
10:45 AM
12:15 PM
12:15 PM
  • Lunch
  • 12:15 PM - 1:00 PM  | 45 minutes
1:00 PM
1:00 PM
2:30 PM
2:30 PM
3:00 PM
3:00 PM
3:45 PM
3:45 PM
4:45 PM
4:45 PM
7:00 PM
7:00 PM
10:00 PM
10:00 PM

Sunday 19 August, 2018

Time Zone: (GMT+10:00) Sydney
8:30 AM
8:30 AM
9:00 AM
9:00 AM
10:30 AM
10:30 AM
11:00 AM
11:00 AM
12:30 PM
12:30 PM
  • Lunch
  • 12:30 PM - 1:15 PM  | 45 minutes
1:15 PM
1:15 PM
2:00 PM
2:00 PM
2:45 PM
2:45 PM
3:00 PM
3:00 PM
3:30 PM
3:30 PM
4:15 PM
4:15 PM